# SDR DALA2017031602150

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 44,863 hours, 30,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL, BS 984, RBL 44, Z=-6.  REPAIRED IAW SRM 51-70-01.
